Draisma, Jan

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2023 | 2022 | 2021 | 2020 | 2019 | 2018 | 2017 | 2016


Draisma, Jan; Kahle, Thomas; Wiersig, Finn (2023). No short polynomials vanish on bounded rank matrices. Bulletin of the London Mathematical Society London Mathematical Society 10.1112/blms.12819


Draisma, Jan; Eggermont, Rob; Farooq, Azhar (2022). Components of symmetric wide-matrix varieties. Journal für die reine und angewandte Mathematik, 2022(793), pp. 143-184. De Gruyter 10.1515/crelle-2022-0064

Bik, Arthur; Draisma, Jan; Eggermont, Rob H.; Snowden, Andrew (2022). The Geometry of Polynomial Representations. International Mathematics Research Notices Oxford University Press 10.1093/imrn/rnac220

Draisma, Jan (2022). The irreducible control property in matrix groups. Linear algebra and its applications, 634, pp. 15-29. Elsevier 10.1016/j.laa.2021.10.020

Bollen, Guus P; Cartwright, Dustin; Draisma, Jan (2022). Matroids Over One-Dimensional Groups. International Mathematics Research Notices, 2022(3), pp. 2298-2336. Oxford University Press 10.1093/imrn/rnaa175

Bik, Arthur; Danelon, Alessandro; Draisma, Jan; Eggermont, Rob H (2022). Universality of High-Strength Tensors. Vietnam journal of mathematics, 50(2), pp. 557-580. Springer 10.1007/s10013-021-00522-7

Bik, Michel; Danelon, Alessandro; Draisma, Jan (2022). Topological Noetherianity of polynomial functors II: base rings with Noetherian spectrum. Mathematische Annalen Springer 10.1007/s00208-022-02386-9

Biaggi, Benjamin; Draisma, Jan; Seynnaeve, Tim (2022). On the quadratic equations for odeco tensors. Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 54 Università di Trieste 10.13137/2464-8728/34260


Draisma, Jan; Vargas, Alejandro (2021). On the gonality of metric graphs. Notices of the American Mathematical Society, 68(5), pp. 687-695. American Mathematical Society 10.1090/noti2277

Draisma, Jan; Vargas, Alejandro (2021). Catalan-many tropical morphisms to trees; Part I: Constructions. Journal of symbolic computation, 104, pp. 580-629. Elsevier 10.1016/j.jsc.2020.09.005

Draisma, Jan; Rincón, Felipe (2021). Tropical ideals do not realise all Bergman fans. Research in mathematical sciences, 8(3), p. 44. Springer 10.1007/s40687-021-00271-6


Draisma, Jan; Rau, Johannes; Yuen, Chi Ho (2020). The dimension of an amoeba. Bulletin of the London Mathematical Society, 52(1), pp. 16-23. Oxford University Press 10.1112/blms.12301

Bik, Arthur; Draisma, Jan; Oneto, Alessandro; Ventura, Emanuele (2020). The monic rank. Mathematics of computation, 89(325), pp. 2481-2505. American Mathematical Society 10.1090/mcom/3512


Draisma, Jan (2019). Topological Noetherianity of polynomial functors. Journal of the American Mathematical Society, 32(3), pp. 691-707. American Mathematical Society 10.1090/jams/923

Draisma, Jan; Lason, Michael; Leykin, Anton (2019). Stillman's conjecture via generic initial ideals. Communications in algebra, 47(6), pp. 2384-2395. Taylor & Francis 10.1080/00927872.2019.1574806

Bik, Arthur; Draisma, Jan; Eggermont, Rob H. (2019). Polynomials and tensors of bounded strength. Commununications in contemporary mathematics, 21(7), p. 1850062. World Scientific 10.1142/S0219199718500621

Draisma, Jan (2019). Partial correlation hypersurfaces in Gaussian graphical models. Algebraic combinatorics, 2(3), pp. 439-446. Centre Mersenne 10.5802/alco.44

Draisma, Jan; Rincón, Felipe (2019). Tropical ideals do not realise all Bergman fans. Séminaire Lotharingien de Combinatoire, 82B(Art. 69) Fakultät für Mathematik, Universität Wien


Bollen, Guus P.; Draisma, Jan; Pendavingh, Rudi (2018). Algebraic matroids and Frobenius flocks. Advances in mathematics, 323, pp. 688-719. Elsevier 10.1016/j.aim.2017.11.006

Cools, Filip; Draisma, Jan (2018). On metric graphs with prescribed gonality. Journal of combinatorial theory. Series A, 156, pp. 1-21. Elsevier 10.1016/j.jcta.2017.11.017

Draisma, Jan; Oosterhof, Florian M. (2018). Markov random fields and iterated toric fibre products. Advances in applied mathematics, 97, pp. 64-79. Elsevier 10.1016/j.aam.2018.02.003

Draisma, Jan; Eggermont, Rob H. (2018). Plücker varieties and higher secants of Sato's Grassmannian. Journal für die reine und angewandte Mathematik, 2018(737), pp. 189-215. de Gruyter 10.1515/crelle-2015-0035

Draisma, Jan; Ottaviani, Giorgio; Tocino, Alicia (2018). Best rank-k approximations for tensors: generalizing Eckart-Young. Research in mathematical sciences, 5(2) Springer 10.1007/s40687-018-0145-1

Bik, Arthur; Draisma, Jan (2018). A note on ED degrees of group-stable subvarieties in polar representations. Israel journal of mathematics, 228(1), pp. 353-377. Springer 10.1007/s11856-018-1767-0


Boralevi, Ada; Draisma, Jan; Horobeţ, Emil; Robeva, Elina (2017). Orthogonal and unitary tensor decomposition from an algebraic perspective. Israel journal of mathematics, 222(1), pp. 223-260. Springer 10.1007/s11856-017-1588-6

Draisma, Jan (2017). Tegenvoorbeelden voor het Helton-Nievermoeden. Nieuw archief voor wiskunde. Serie 5, 18(2), pp. 107-109. Koninlijk Wiskundig Genootschap

Boralevi, Ada; van Doornmalen, Jasper; Draisma, Jan; Hochstenbach, Michiel E.; Plestenjak, Bor (2017). Uniform determinantal representations. SIAM journal on applied algebra and geometry, 1(1), pp. 415-441. SIAM 10.1137/16M1085656

Draisma, Jan; Zwiernik, Piotr (2017). Automorphism groups of Gaussian Bayesian networks. Bernoulli, 23(2), pp. 1102-1129. International Statistical Institute 10.3150/15-BEJ771

Draisma, Jan; Ottaviani, Giorgio; Rouillier, Fabrice (2017). Foreword. Journal of symbolic computation, 79(part 1), pp. 1-3. Elsevier 10.1016/j.jsc.2016.08.001


Draisma, Jan; Horobet, Emil; Ottaviani, Giorgio; Sturmfels, Bernd; Thomas, Rekha R. (2016). The Euclidean distance degree of an algebraic variety. Foundations of computational mathematics, 16(1), pp. 99-149. Springer 10.1007/s10208-014-9240-x

Draisma, Jan; Horobet, Emil (2016). The average number of critical rank-one approximations to a tensor. Linear and multilinear algebra, 64(12), pp. 2498-2518. Taylor & Francis 10.1080/03081087.2016.1164660

Baaijens, Jasmijn A.; Draisma, Jan (2016). On the existence of identifiable reparametrizations for linear compartment models. SIAM journal on applied mathematics, 76(4), pp. 1577-1605. Society for Industrial and Applied Mathematics 10.1137/15M1038013

Draisma, Jan (2016). The chromatic polynomial. Nieuw archief voor wiskunde. Serie 5, 17(1), pp. 32-35. Koninlijk Wiskundig Genootschap

Draisma, Jan; Postinghel, Elisa (2016). Faithful tropicalisation and torus actions. Manuscripta mathematica, 149(3-4), pp. 315-338. Springer 10.1007/s00229-015-0781-3

Provide Feedback